# SDR FDEA201010013860

- Difficulty date: October 1, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15512
- Condition: Gouged
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS GOUGES MCD INNER SURROUND SKIN STATIONS 620-640, STRINGERS 4L TO 9L.  REMOVED MCD INNER SKIN BS 594 - 640, FABRICATED NEW INNER SKIN & INSTALLED NEW   SKIN AT MCD SURROUND BS 640 - 594 IAW SRM 53-10-2 FIG 3A, SRM 51-30-2, SRM 51-30-5, SRM 51-10-2.
